# SDR SWIA201333589

- Difficulty date: May 31, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 24,682 hours, 20,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LT EXTERIOR EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE.  REPLACED FUSE IN NR 2 BATTERY PACK.
